Part of this research was conducted while Maria Chudnovsky served as a Clay Mathematics Institute Research Fellow.
An approximate version of Hadwiger's conjecture for claw-free graphs†
Article first published online: 11 MAY 2009
© 2009 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 63, Issue 4, pages 259–278, April 2010
How to Cite
Chudnovsky, M. and Fradkin, A. O. (2010), An approximate version of Hadwiger's conjecture for claw-free graphs. J. Graph Theory, 63: 259–278. doi: 10.1002/jgt.20425
- Issue published online: 19 FEB 2010
- Article first published online: 11 MAY 2009
- Manuscript Revised: 24 MAR 2009
- Manuscript Received: 9 SEP 2008
- NSF (to M.C.). Grant Number: DMS-0758364
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!